# SDR YENA20130725158

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 20,882 hours, 12,752 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70244401903
- Part serial: 05114296
- Condition: Failed
- Location: Mau
- Part time: 20,890 hours, 12,754 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, AVMX MAU 3A EICAS MESSAGE.  ASSOCIATED MESSAGE FAILED, ADS FAILED, SPOILER FAULT AND POSSIBLE ELECTRIC FUMES ON F/O SIDE OF ACFT.  R & R PS1 MAU 3 MODULE IAW 31-41-02.  OPS CHECK NORMAL.  ACCOMPLISHED INSPECTION OF THE CDCCL IAW AMM 28-41-00-210-801-A/600.
